# SDR MASA20210506186

- Difficulty date: April 28, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 12,429 hours, 7,188 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 17003673001
- Condition: Gouged
- Location: Frms 20-21 S5-6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FUSELAGE BETWEEN FRAMES 20-21 STR 5L-6L. REPAIRED GOUGE REF ETD2021-170-012736 REV A
